Zur Theorie der Kugelfunctionen.

H. Bruns

Journal für die reine und angewandte Mathematik (1881)

  • Volume: 90, page 322-328
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Bruns, H.. "Zur Theorie der Kugelfunctionen.." Journal für die reine und angewandte Mathematik 90 (1881): 322-328. <http://eudml.org/doc/148467>.

author = {Bruns, H.},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {Asymptotic behavior of spherical functions},
language = {ger},
pages = {322-328},
title = {Zur Theorie der Kugelfunctionen.},
url = {http://eudml.org/doc/148467},
volume = {90},
year = {1881},

AU - Bruns, H.
TI - Zur Theorie der Kugelfunctionen.
JO - Journal für die reine und angewandte Mathematik
PY - 1881
VL - 90
SP - 322
EP - 328
LA - ger
KW - Asymptotic behavior of spherical functions
UR - http://eudml.org/doc/148467
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.